MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES
Model Number 27G*1 1/4''
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patients are reporting the needle pokes seem more painful than usual, almost like the needles are more dull than normal.Additional questions were emailed to (b)(6) (hs field rep), and he forwarded the questions to the customer.
 
Additional Manufacturer Narrative
1.Production process review: a review was conducted on the batch records of the production process and finished product release inspection reports.No abnormalities were found during production and finished product inspection, and the finished product passed the release inspection.Analysis was carried out from the following aspects: man: production and inspection personnel were post-qualified after training, and no processing errors occurred.This factor can be excluded.Machine: the product is assembled by an automatic assembly machine.The equipment is inspected daily and maintained regularly.First-article inspection is performed for each shift.The automatic assembly machine is equipped with on-line inspection equipment during assembly, which can monitor and inspect needle tips in real time and reject defective products.This factor can be excluded.Material: the raw materials used for the product remained unchanged; this factor is excluded.Method: the production process remained unchanged; the production method factor can be excluded.Environment: the product is assembled in a clean workshop, and the phenomenon is not related to the production environment.Measurement: according to the inspection reports, needle tips were inspected upon product release with qualified results.During production, the automatic assembly machine is equipped with on-line inspection equipment, which can monitor and inspect needle tips in real time and reject defective products.2.Retained sample testing: ten retained samples of batch no.: 20250601, specification: 27g*1 1/4'' hypodermic needle were selected for testing: observed under a 10¡ á magnifier, the needle tips were sharp, free of burrs, hooks, etc., meeting the requirements.Penetration force testing was performed on 5 retained samples in accordance with iso 7864-2016/gb 15811-2016.Penetration force test results: 0.308n-0.322n, average: 0.315n.According to the requirements for needle tip penetration force in gb 15811-2016 single-use hypodermic needles (no penetration force requirements specified in iso 7864), the test results of this batch of hypodermic needles all meet the requirement of penetration force 0.70n for 0.4 gauge.3.Comparison with previous data of the same specification provided by the customer is as follows: 2020 batch no.: 20200401, specification: 27g*1 1/4" penetration force test results: 0.420n-0.450n, average: 0.442n.2023 batch no.: 20230802, specification: 27g*1 1/4" penetration force test results: 0.401n-0.465n, average: 0.430n.Based on the above review of historical penetration force data of the same specification over the years, the penetration force of our company's 2025 batch products has been improved.

Brand Name
HENRY SCHEIN INC
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key24740502
Report Number3003560965-2026-00006
Device Sequence Number9242688
Product Code FMI
UDI-Device Identifier00304040002940
UDI-Public00304040002940
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27G*1 1/4''
Device Lot Number20250601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown